# SDR HNAA2012052100793

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,338 hours, 74,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Part serial: JAX026
- Condition: Weak
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXIT SIGN (TOP) & FWD CENTER EXIT SIGN INOP.  T/S FOUND BAD BATTERY IN BOTTOM COAT CLOSET LOCATION R & R BATTERY.  OPS CK GOOD IAW AMM 33-52-00 & W/C 33-50-03Q.
